Items where Author is "Sevost’yanov, Е. А."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Other
Number of items: 22.

Article

Sevost’yanov, Е. А. (2016) On open and discrete mappings with a modulus condition. Annales Academiæ Scientiarum Fennicæ Mathematica (44). pp. 41-50.

Sevost’yanov, Е. А. and Salіmov, R. R. and Golberg, А. (2014) Distortion estimates under mappings with controlled p-module. Annals of the University of Bucharest, 5 (1). pp. 95-114.

Sevost’yanov, Е. А. (2013) Analog of miniowitz theorem for some class of mappings with non-bounded characteristics. Міжнародна конференція "Комплексний аналіз, теорія потенціалу та її застосування".

Sevost’yanov, Е. А. and Ryazanov, Vladimir (2013) On convergence and compactness of spatial homeomorphisms. ROMANIAN JOURNAL OF PURE AND APPLIED MATHEMATICS, 18 (1). pp. 85-104.

Sevost’yanov, Е. А. and Ryazanov, Vladimir (2013) On the convergence of spatial homeomorphisms. Математичні Студії, 39 (1). pp. 34-44.

Sevost’yanov, Е. А. and Golberg, А. and Salіmov, R. R. (2013) Onremovability of singularities for discrete open mappings with controlled p-Module. International Conference "Complex Analysis, Potential Theory and Applications".

Sevost’yanov, Е. А. and Ryazanov, Vladimir (2012) On compactness of Orlicz-Sobolev mappings. Annals of the University of Bucharest, 19 (3). pp. 79-87.

Sevost’yanov, Е. А. and Salіmov, R. R. and Ryazanov, Vladimir and Kovtonyuк, Denis (2012) On mappings in the Orlicz-Sobolev classes. Annals of the University of Bucharest (3). pp. 67-78.

Sevost’yanov, Е. А. (2012) On spatial mappings with integral restrictions on the characteristic. Algebra i analiz, 24 (1). pp. 1-17.

Sevost’yanov, Е. А. (2012) On the openness and discreteness of mappings with unbounded characteristic of quasiconformality. Ukrainian Mathematical Journal, 63 (8). pp. 1298-1305. ISSN 0041-5995

Sevost’yanov, Е. А. and Salіmov, R. R. (2011) ACL and differentiability of open discrete ring (p;Q)-mappings. Математичні студії, 35 (1). pp. 28-36.

Sevost’yanov, Е. А. and Ryazanov, Vladimir (2011) Equicontinuity of mean quasiconformal mappings. Siberian Mathematical Journal, 52 (3). pp. 524-536.

Sevost’yanov, Е. А. and Salіmov, R. R. (2011) Estimation of dilatations for mappings more general than quasiregular mappings. Ukrainian Mathematical Journal, 62 (11). pp. 1775-1782. ISSN 0041-5995

Sevost’yanov, Е. А. (2011) On Quasilinear Beltrami-Type Equations with Degeneration. Mathematical Notes, 90 (9). pp. 431-438. ISSN 0001-4346

Sevost’yanov, Е. А. and Salіmov, R. R. (2011) On inner dilatations of the mappings with unbounded characteristic. Journal of Mathematical Sciences (178). pp. 97-107.

Sevost’yanov, Е. А. (2011) The Väisälä inequality for mappings with finite length distortion. Сборник тезисов Международной конференции по Современному Анализу (1). p. 98.

Sevost’yanov, Е. А. and Salіmov, R. R. and Lomaкo, Тatyana (2010) On equicontinuity of solutions to the Beltrami equations. Annals of the University of Bucharest (2). pp. 263-274.

Other

Sevost’yanov, Е. А. and Golberg, А. (2018) Absolute continuity on paths of spatial open discrete mappings. Analysis and Mathematical Physics.

Sevost’yanov, Е. А. and Il'yutko, D. P. (2018) Boundary behavior of open discrete mappings on Riemannian manifolds. Sbornik Mathematics..

Sevost’yanov, Е. А. (2018) On boundary behavior of mappings with two normalized conditions. Mat. Studii.

Sevost’yanov, Е. А. and Petrov, E. A. (2018) On the Equicontinuity of Homeomorphisms of Orlicz and Orlicz-Sobolev Classes in the Closure of a Domain. Ukr. Math. J..

Sevost’yanov, Е. А. (2018) On the global behavior of homeomorphisms of metric spaces. J. Math. Sci..

This list was generated on Tue Sep 17 15:41:06 2019 EEST.